Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 153, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2011, 10:16 PM CDT for 4 counties in Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 10:16 PM CDT (03:16 UTC)
- Expired
- Jun 10, 2011, 11:04 PM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 117 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064 WUUS53 KILX 110316 SVRILX ILC019-041-045-183-110415- /O.NEW.KILX.SV.W.0153.110611T0316Z-110611T0415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1016 PM CDT FRI JUN 10 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... NORTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS... NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 1115 PM CDT. * AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PHILO...OR 14 MILES NORTHEAST OF TUSCOLA...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... DANVILLE...BROADLANDS...OGDEN...HOMER...ALLERTON...FITHIAN... FAIRMOUNT...SIDELL...OAKWOOD...CATLIN...CHRISMAN...RIDGE FARM... TILTON...WESTVILLE...GEORGETOWN...ROYAL...PALERMO...JAMAICA... KICKAPOO STATE PARK AND INDIANOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3986 8828 4016 8826 4026 8752 3977 8753 TIME...MOT...LOC 0316Z 272DEG 45KT 3995 8805 WIND...HAIL 60MPH 1.00IN $$
4 follow-up statements
146
WWUS53 KILX 110325
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 PM CDT FRI JUN 10 2011
ILC019-041-045-183-110415-
/O.CON.KILX.SV.W.0153.000000T0000Z-110611T0415Z/
VERMILION IL-CHAMPAIGN IL-DOUGLAS IL-EDGAR IL-
1025 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
EDGAR...NORTHEASTERN DOUGLAS...SOUTHEASTERN CHAMPAIGN AND SOUTHERN
VERMILION COUNTIES UNTIL 1115 PM CDT...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ST. JOSEPH TO HOMER TO
BROADLANDS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...ALLERTON...OGDEN...FITHIAN...SIDELL...FAIRMOUNT...
OAKWOOD...CATLIN...CHRISMAN...RIDGE FARM...GEORGETOWN...
WESTVILLE...TILTON...PALERMO...JAMAICA...INDIANOLA...KICKAPOO STATE
PARK...SCOTTLAND AND VERMILION COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 189 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3984 8812 4018 8811 4026 8752 3977 8753
TIME...MOT...LOC 0325Z 271DEG 42KT 4011 8797 3998 8794
3986 8795
WIND...HAIL 60MPH 1.00IN
$$
SHIMON854
WWUS53 KILX 110335
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1035 PM CDT FRI JUN 10 2011
ILC041-110345-
/O.CAN.KILX.SV.W.0153.000000T0000Z-110611T0415Z/
DOUGLAS IL-
1035 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3977 8753 3982 8794 3988 8794 3988 8799
4020 8799 4026 8752
TIME...MOT...LOC 0335Z 274DEG 36KT 4007 8786 3997 8783
3987 8784
$$
ILC019-045-183-110415-
/O.CON.KILX.SV.W.0153.000000T0000Z-110611T0415Z/
VERMILION IL-CHAMPAIGN IL-EDGAR IL-
1035 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
EDGAR...SOUTHEASTERN CHAMPAIGN AND SOUTHERN VERMILION COUNTIES UNTIL
1115 PM CDT...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FITHIAN TO 5 MILES NORTHWEST OF
SIDELL TO SIDELL...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...OAKWOOD...CATLIN...CHRISMAN...RIDGE FARM...GEORGETOWN...
WESTVILLE...TILTON...JAMAICA...INDIANOLA...KICKAPOO STATE PARK...
SCOTTLAND AND VERMILION COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3977 8753 3982 8794 3988 8794 3988 8799
4020 8799 4026 8752
TIME...MOT...LOC 0335Z 274DEG 36KT 4007 8786 3997 8783
3987 8784
WIND...HAIL 60MPH 1.00IN
$$
SHIMON874
WWUS53 KILX 110346
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT FRI JUN 10 2011
ILC019-110356-
/O.CAN.KILX.SV.W.0153.000000T0000Z-110611T0415Z/
CHAMPAIGN IL-
1046 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4017 8780 4023 8752 3977 8753 3981 8782
TIME...MOT...LOC 0346Z 274DEG 36KT 4006 8772 3996 8769
3986 8770
$$
ILC045-183-110415-
/O.CON.KILX.SV.W.0153.000000T0000Z-110611T0415Z/
VERMILION IL-EDGAR IL-
1046 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EDGAR AND SOUTHEASTERN VERMILION COUNTIES UNTIL 1115 PM CDT...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM FAIRMOUNT TO 5 MILES NORTHEAST OF SIDELL TO SIDELL...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...CHRISMAN...RIDGE FARM...GEORGETOWN...TILTON...
WESTVILLE...VERMILION COUNTY AIRPORT AND SCOTTLAND.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 205 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4017 8780 4023 8752 3977 8753 3981 8782
TIME...MOT...LOC 0346Z 274DEG 36KT 4006 8772 3996 8769
3986 8770
WIND...HAIL 60MPH 1.00IN
$$
SHIMON896
WWUS53 KILX 110404
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT FRI JUN 10 2011
ILC045-183-110414-
/O.CAN.KILX.SV.W.0153.000000T0000Z-110611T0415Z/
VERMILION IL-EDGAR IL-
1104 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR AND
SOUTHEASTERN VERMILION COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4017 8780 4023 8752 3977 8753 3981 8782
TIME...MOT...LOC 0404Z 274DEG 36KT 4005 8748 3995 8746
3985 8747
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:47 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 10, 8:47 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 847 PM CDT FRI JUN 10 2011 .DISCUSSION... ISSUED 845 PM CDT FRI JUN 10 2011 FORECAST UPDATED AT 8 PM TO REMOVE THE SEVERE THUNDERSTORM WATCH IN SOUTHERN 6 COUNTIES WHICH EXPIRED AT 8 PM. SEVERE THUNDERSTORM WATCH CONTINUES UNTIL MIDNIGHT WEST OF PIATT...MOULTRIE AND SHELBY COUNTIES. ALSO UPDATED THE FORECAST TO INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS TO LIKELY OVERNIGHT SE OF I-55. LOWS BY SUNRISE TO RANGE FROM THE UPPER 50S AND LOWER 60S FROM I-55 NW TO THE LOWER 70S ALONG AND SE OF I-70. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ALONG WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL CONTINUE AT LEAST ANOTHER 3-4 HOURS ALONG AND SE OF THE IL RIVER. THESE THUNDERSTORMS EXTEND INTO CENTRAL MO AND MOVING E/NE. THUNDERSTORM CHANCES HAVE DIMINISHED NW OF THE IL RIVER REST OF TONIGHT BEHIND THE FRONTAL BOUNDARY WHICH LIES NEAR I-72. MODELS PUSH THIS FRONT SE INTO SOUTHEAST IL NEAR I-70 BY SUNRISE...THEN PUSH SE THROUGH SE IL DURING SAT MORNING. WEAK HIGH PRESSURE RIDGE OF 1022 MB NORTH OF THE GREAT LAKES INTO THE DAKOTAS TO RIDGE SOUTHWARD INTO NORTHERN AND CENTRAL IL DURING SAT RETURNING DRIER...COOLER AND LESS HUMID WEATHER. 07 && .AVIATION... ISSUED 642 PM CDT FRI JUN 10 2011 MAIN ISSUE WILL BE TIMING CONVECTION INTO THE TAF SITES THIS EVENING. BASED ON RADAR TIMING TOOLS...THUNDERSTORMS WILL IMPACT KSPI BETWEEN 00Z AND 02Z AND KDEC BETWEEN 01Z AND 03Z. GIVEN OUTFLOW BOUNDARY LIFTING NORTHWARD FROM THE I-70 CORRIDOR...STORMS WILL TEND TO DISSIPATE AND MAY NOT REACH AS FAR NORTHEAST AS KCMI. HAVE THEREFORE ONLY GONE WITH VCTS THERE. STORMS MAY AVOID KPIA AND KBMI AS WELL...BUT HAVE INCLUDED A PERIOD OF LIGHT RAIN WITH VCTS AT BOTH SITES. CONVECTION WILL DIMINISH AFTER MIDNIGHT AS COLD FRONT MOVES INTO THE AREA. ONCE FRONT PASSES...WINDS WILL SWITCH TO THE N/NW AND LOW CLOUDS CURRENTLY OVER IOWA WILL SPILL INTO CENTRAL ILLINOIS. HAVE THEREFORE BROUGHT CEILINGS DOWN INTO THE 1500 TO 2500FT RANGE BEGINNING AT KPIA BY AROUND 08Z THEN FURTHER EAST TO KCMI BY 15Z. LOW CLOUDS WILL GRADUALLY CLEAR FROM WEST TO EAST BY SATURDAY AFTERNOON. BARNES && .PREV DISCUSSION... ISSUED 308 PM CDT FRI JUN 10 2011 MODELS FAIRLY CONSISTENT AND LOOK SIMILAR IN THE OVERALL UPPER LEVEL PATTERN AND GENERAL SURFACE FEATURES. MODELS DIFFER AND HAVE TROUBLES HANDLING THE DETAILS OF WHEN AND WHERE THE PCPN WILL OCCUR...ESPECIALLY IN THE SHORT TERM OF TONIGHT. LONGER TERM MODELS CONTINUE TO SHOW AN UNSETTLED PATTERN THROUGH NEXT WEEK BRINGING CHANCES OF STORMS MOST OF THE TIME. MAIN CONCERNS ARE CHANCES OF PCPN TONIGHT AND THEN AGAIN NEXT WEEK. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT BOUNDARY HAS BECOME ACTIVE IN SOUTHEAST ILLINOIS WHERE BEST CONVERGENCE AND CAPE IS LOCATED AT. NORTHERN AREAS OF CWA ARE CAPPED BUT LARGE AREA OF PCPN SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN IOWA AND PARTS OF NORTHERN MISSOURI WILL CONTINUE TO MOVE ENE INTO THE NORTHERN THIRD OF ILLINOIS THIS EVENING. AS THIS SYSTEM CONTINUES TO MOVE EAST...SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE AREA TONIGHT AND INTO THE OVERNIGHT HOURS. THE STORMS IN THE SOUTHEAST WILL CONTINUE AS WELL WITH LOCALLY HEAVY RAINFALL POSSIBLE DUE TO THE SLOW MOVEMENT. THEN BRIEF HIGH PRSS WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY BEFORE THE CHANCES OF PCPN RETURNS FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. THE FRONT THAT PUSHES THROUGH THE AREA THIS AFTERNOON WILL MOVE SOUTH OF THE CWA BUT THEN MOVE BACK NORTH INTO MISSOURI AT THE END OF THE WEEKEND. THIS WILL BE THE FOCUS OF MORE SHOWERS AND STORMS FOR THE END OF THE WEEKEND AND INTO NEXT WEEK. THE CHANCES OF STORMS WILL BE CONFINED TO THE WESTERN PARTS OF THE CWA AS NOCTURNAL CONVECTION WILL BE THE LIKELY MODE THROUGH THE PERIOD. TEMPS SHOULD BE ON THE COOLER SIDE...BELOW NORMAL...DUE TO PCPN AND CLOUD COVER. LONG TERM...TUESDAY THROUGH FRIDAY THE FRONT WILL REMAIN JUST TO THE WEST OF THE CWA AT THE BEGINNING OF THE PERIOD...BUT SLOWLY INCH EASTWARD DURING THE PERIOD. THIS WILL INCREASE CHANCES OF PCPN EASTWARD. THERE WILL BE PERIODS OF DRY WEATHER BUT WITH RIDGE TO THE EAST AND CONTINUED SOUTHWEST FLOW ALOFT...AND FRONTAL SYSTEM TO THE WEST OR OVER THE CWA...PCPN WILL CONTINUE. FINALLY A LOW PRSS AREA DEVELOPS PUSHES THE FRONT NORTH THROUGH THE AREA AS A WARM FRONT...FOLLOWED BY A COLD FRONT WED AND WED NIGHT. CHANCES OF PCPN WILL CONTINUE WITH THIS SYSTEM PASSAGE. ANOTHER HI PRSS AREA WILL MOVE IN LATER IN THE WEEK AND BRING DRY WEATHER FOR THUR THROUGH FRIDAY. TEMPS WILL RETURN TO NORMAL THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 3:22 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT FRI JUN 10 2011 ILZ027>031-036>038-040>043-047>051-111100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 322 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT. FLOODING ON THE ILLINOIS RIVER WILL CONTINUE FROM PEORIA DOWNSTREAM THROUGH THE WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM CHANCES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM. ILZ044>046-052>057-061-111100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 322 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM CHANCES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 322 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT. FLOODING ON THE WABASH RIVER WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM CHANCES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 10, 8:38 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 4 W BROOKLYN 40.23N 90.84W
06/10/2011 SCHUYLER IL LAW ENFORCEMENT
ONE LARGE TREE UPROOTED AND SEVERAL PINE TREES SNAPPED
OFF
&&
LAUFENBERGSpecial weather statement, Jun 10, 8:38 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT FRI JUN 10 2011
ILZ036-040-110245-
FULTON-SCHUYLER-
838 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER AND SOUTHWESTERN FULTON
COUNTIES UNTIL 945 PM CDT...
AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLAYTON...OR 18 MILES WEST OF RUSHVILLE...
MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
RUSHVILLE...
LITTLETON...
VERMONT...
OTHER LOCATIONS AFFECTED INCLUDE...HUNTSVILLE...CAMDEN...RAY AND
TABLE GROVE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4027 9088 4029 9083 4028 9046 4038 9045
4040 9035 4011 9039 4002 9063 4005 9068
4007 9068 4008 9071 4010 9071 4010 9089
4011 9092 4023 9092
TIME...MOT...LOC 0139Z 231DEG 25KT 4007 9088
SHIMONLocal storm report, Jun 10, 9:04 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG PETERSBURG 40.01N 89.85W
06/10/2011 MENARD IL MESONET
20-FOOT ORNAMENTAL TREE SNAPPED 3 FEET ABOVE
GROUND...LARGE MAPLE TREE LOST A 4-INCH DIAMATER BRANCH
OVER ROUTE 97
&&
LAUFENBERGLocal storm report, Jun 10, 9:14 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL MASON 38.95N 88.63W
06/10/2011 M0.75 INCH EFFINGHAM IL EMERGENCY MNGR
0257 PM HAIL 2 E BIRDS 38.84N 87.63W
06/10/2011 M0.88 INCH LAWRENCE IL CO-OP OBSERVER
PEA TO NICKEL-SIZED HAIL
0330 PM HAIL 1 N EDGEWOOD 38.94N 88.66W
06/10/2011 E0.75 INCH EFFINGHAM IL MESONET
0332 PM HAIL EDGEWOOD 38.92N 88.66W
06/10/2011 E0.88 INCH EFFINGHAM IL PUBLIC
NICKEL-SIZED HAIL COVERING THE GROUND
0440 PM FLASH FLOOD 1 N OSKALOOSA 38.76N 88.65W
06/10/2011 CLAY IL EMERGENCY MNGR
ROADS FLOODED
0440 PM FLASH FLOOD 2 S IOLA 38.81N 88.63W
06/10/2011 CLAY IL EMERGENCY MNGR
CREEKS OUT OF THEIR BANKS AND FIELDS FLOODED
0623 PM HAIL WINCHESTER 39.63N 90.46W
06/10/2011 M1.25 INCH SCOTT IL CO-OP OBSERVER
HAIL HAPPENED WITH WINDS UP TO 55 MILES PER HOUR
0625 PM TSTM WND DMG WINCHESTER 39.63N 90.46W
06/10/2011 SCOTT IL CO-OP OBSERVER
TREES AND LARGE TREE LIMBS DOWN AND NINE LARGE POWER
POLES SNAPPED...NO POWER IN WINCHESTER
0642 PM HAIL 1 W LYNNVILLE 39.69N 90.37W
06/10/2011 M1.00 INCH MORGAN IL EMERGENCY MNGR
0655 PM TSTM WND DMG 4 W BROOKLYN 40.23N 90.84W
06/10/2011 SCHUYLER IL LAW ENFORCEMENT
ONE LARGE TREE UPROOTED AND SEVERAL PINE TREES SNAPPED
OFF
0659 PM HAIL 4 W BROOKLYN 40.23N 90.84W
06/10/2011 E1.75 INCH SCHUYLER IL LAW ENFORCEMENT
0813 PM TSTM WND DMG PETERSBURG 40.01N 89.85W
06/10/2011 MENARD IL MESONET
20-FOOT ORNAMENTAL TREE SNAPPED 3 FEET ABOVE
GROUND...LARGE MAPLE TREE LOST A 4-INCH DIAMATER BRANCH
OVER ROUTE 97
0815 PM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
06/10/2011 M0.86 INCH MENARD IL COCORAHS
RAIN RECEIVED IN 20 MINUTES
&&
LAUFENBERGSpecial weather statement, Jun 10, 9:16 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 916 PM CDT FRI JUN 10 2011 ILZ044-045-053>056-110315- CHAMPAIGN-COLES-DOUGLAS-MACON-MOULTRIE-PIATT- 916 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHEASTERN COLES... NORTHERN MOULTRIE...SOUTHEASTERN MACON...SOUTHERN CHAMPAIGN AND SOUTHERN PIATT COUNTIES UNTIL 1015 PM CDT... AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNT ZION...OR 7 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 35 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CERRO GORDO... LOVINGTON... HAMMOND... BEMENT... ARTHUR... ATWOOD... OTHER LOCATIONS AFFECTED INCLUDE...HERVEY CITY...DECATUR AIRPORT... OAKLEY...LAKE CITY...LA PLACE AND GARRETT. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4011 8804 3965 8798 3966 8897 3985 8904 TIME...MOT...LOC 0216Z 256DEG 32KT 3977 8883 SHIMON
Special weather statement, Jun 10, 9:24 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 924 PM CDT FRI JUN 10 2011 ILZ038-043>046-110330- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 924 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT...NORTHERN CHAMPAIGN...NORTHERN PIATT...SOUTHEASTERN MCLEAN AND WESTERN VERMILION COUNTIES UNTIL 1030 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF CLINTON...MOVING EAST AT 40 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARMER CITY... MANSFIELD... LAKE OF THE WOODS... MAHOMET... FISHER... THOMASBORO... OTHER LOCATIONS AFFECTED INCLUDE...FLATVILLE AND ROYAL. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4040 8794 4012 8794 4013 8878 4036 8879 TIME...MOT...LOC 0224Z 268DEG 33KT 4025 8871 SHIMON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:15 PM CDT | Tornado Warning | ILX | Cass, Fulton, Mason, Schuyler | 45 min |
| Jun 10, 7:27 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 10, 8:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| Jun 10, 9:16 PM CDT | Special Weather Statement | ILX | Douglas, Macon | 59 min |
| Jun 10, 9:24 PM CDT | Special Weather Statement | ILX | Champaign | 66 min |
| Jun 10, 9:49 PM CDT | Areal Flood Advisory | ILX | Macon, Moultrie, Piatt | 4 hr |
| Jun 10, 10:23 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| Jun 10, 11:53 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 52 min |
| Jun 11, 12:31 AM CDT | Areal Flood Advisory | ILX | Clay, Effingham | 6 hr |
| Jun 11, 12:37 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 68 min |
| Jun 11, 1:18 AM CDT | Areal Flood Advisory | ILX | Cumberland, Jasper, Richland | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.